# SDR USAA2011090600004

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 6,532 hours, 2,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0304
- Condition: Low Pressure
- Location: L4 Door
- Part time: 6,532 hours, 2,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE 4L DISPLAYED ON FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED DOOR 4L EMERGENCY OPERATION CYLINDER.
